# SDR ZZDA2010184

- Difficulty date: January 23, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR WEB AND BRACKET STA 515, LONG L18R, CORROSION.  ACCOMPLISHED  BRACKET REPLACEMENT AND WEB DOUBLER REPAIR PER B717 SRM 51-40-02.
